Advanced search
Start date
(Reference retrieved automatically from Web of Science through information on FAPESP grant and its corresponding number as mentioned in the publication by the authors.)

Stochastic continuity equation with nonsmooth velocity

Full text
Mollinedo, David A. C. ; Olivera, Christian
Total Authors: 2
Document type: Journal article
Source: Annali di Matematica Pura ed Applicata; v. 196, n. 5, p. 1669-1684, OCT 2017.
Web of Science Citations: 3

In this article we study the existence and uniqueness of solutions of the stochastic continuity equation with irregular coefficients. (AU)

FAPESP's process: 15/07278-0 - Stochastic dynamics: analytical and geometrical aspects with applications
Grantee:Paulo Regis Caron Ruffino
Support type: Research Projects - Thematic Grants
FAPESP's process: 15/04723-2 - Topics in stochastic partial diferential equations
Grantee:Christian Horacio Olivera
Support type: Regular Research Grants